# SDR SWAA2024121057601

- Difficulty date: November 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS 500B TO BS 500C AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2024-701436<[01] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 500B TO BS 500C AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG:143A7505 SHEET 5 REV. B SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 500B TO BS 500C AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG:143A7505 SHEET 5 REV. B SEE INDIVIDUAL SIGN OFF BELOW. RII
